# SDR AALA20140327012

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 105,376 hours, 17,053 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Inoperative
- Location: Slide Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DOOR IS OUT OF RIG & WILL NOT OPEN.  REPLACED FOUR LATCHES IAW AMM 25-65-09-404-007, OPS CHECKED NORMAL.
